Alert archive / California / Wind Advisories in 2014

Wind Advisory 34, NWS Los Angeles, CA

April 27, 2014

NWS Los Angeles, CA issued this wind advisory at Apr 27, 2014, 4:35 AM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2014, 4:35 AM PDT (11:35 UTC)
Expired
Apr 28, 2014, 2:13 AM PDT
In force
22 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WWUS76 KLOX 271135
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
435 AM PDT SUN APR 27 2014

...GUSTY WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA
AND SANTA BARBARA COUNTIES AS WELL AS THE SANTA BARBARA SOUTH
COAST AND THE ANTELOPE VALLEY TODAY THROUGH TONIGHT...

.A WEAK FRONTAL SYSTEM WILL MOVE THROUGH THE NORTHERN PORTION OF THE
FORECAST AREA TODAY. BEHIND THIS EXITING FRONT...GUSTY NORTHERLY
WINDS WILL INCREASE ACROSS THE MOUNTAINS AND THE SANTA BARBARA
SOUTH COAST. WINDS HAVE ALREADY INCREASED ACROSS THE ANTELOPE
VALLEY AS WELL AS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
THIS MORNING. WINDS WILL BE STRONGEST THIS EVENING IN MOST AREAS
MENTIONED. 

CAZ053-054-271945-
/O.NEW.KLOX.WI.Y.0034.140427T1135Z-140428T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
435 AM PDT SUN APR 27 2014

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY.

* WINDS AND TIMING...NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH
  GUSTS TO 45 MPH WILL INCREASE LATER THIS AFTERNOON AND BECOME
  NORTHERLY BETWEEN 25 AND 35 MPH WITH GUSTS TO 50 MPH. STRONGEST
  GUSTS ACROSS THE INTERSTATE 5 CORRIDOR THIS EVENING.

* IMPACTS...ROADWAYS THAT WILL BE AFFECTED BY THE GUSTY WINDS 
  INCLUDE INTERSTATE 5 AND HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-271945-
/O.NEW.KLOX.WI.Y.0034.140427T2200Z-140428T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
435 AM PDT SUN APR 27 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT MONDAY.

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS WILL
  INCREASE TO 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH LATE
  THIS AFTERNOON ACROSS THE SANTA YNEZ MOUNTAINS AND BELOW PASSES
  AND CANYONS FROM GAVIOTA TO SANTA BARBARA. WINDS WILL THEN SHIFT
  TO THE NORTH TO NORTHEAST THIS EVENING PUTTING THE FOCUS OF THE
  WINDS IN AND AROUND THE HILLS OF MONTECITO WITH GUSTS TO 55 MPH
  POSSIBLE .

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-271945-
/O.NEW.KLOX.WI.Y.0034.140427T1135Z-140428T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
435 AM PDT SUN APR 27 2014

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY.

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS
  AFTERNOON...THEN INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH
  LATE THIS AFTERNOON THROUGH LATE TONIGHT. STRONGEST GUSTS WILL
  OCCUR THIS EVENING AND EARLY TONIGHT. ISOLATED GUSTS TO 55 MPH
  WILL BE POSSIBLE AROUND THE NEENACH AND POPPY PARK AREAS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/DB
3 follow-up statements
292 
WWUS76 KLOX 271952
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1252 PM PDT SUN APR 27 2014

...GUSTY WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA
AND SANTA BARBARA COUNTIES AS WELL AS THE SANTA BARBARA SOUTH
COAST AND THE ANTELOPE VALLEY TODAY THROUGH TONIGHT...

.A WEAK FRONTAL SYSTEM WILL MOVE THROUGH THE NORTHERN PORTION OF
THE FORECAST AREA TODAY. BEHIND THIS EXITING FRONT...GUSTY
NORTHERLY WINDS WILL INCREASE ACROSS THE MOUNTAINS AND THE SANTA
BARBARA SOUTH COAST...WHILE WEST TO NORTHWEST WINDS INCREASE
ACROSS THE ANTELOPE VALLEY AND INTERSTATE 5 CORRIDOR. WINDS WILL BE
STRONGEST THIS EVENING IN MOST AREAS MENTIONED.

CAZ039-052-280400-
/O.CON.KLOX.WI.Y.0034.140427T2200Z-140428T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1252 PM PDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS WILL
  INCREASE TO 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH LATE
  THIS AFTERNOON ACROSS THE SANTA YNEZ MOUNTAINS AND BELOW PASSES
  AND CANYONS FROM GAVIOTA TO GOLETA. 

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA AND SAN MARCOS
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-280400-
/O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1252 PM PDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH
  GUSTS TO 45 MPH STRONGEST GUSTS ACROSS THE INTERSTATE 5
  CORRIDOR THIS EVENING.

* IMPACTS...ROADWAYS THAT WILL BE AFFECTED BY THE GUSTY WINDS 
  INCLUDE INTERSTATE 5 AND HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-280400-
/O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1252 PM PDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH. STRONGEST GUSTS WILL OCCUR THIS EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
426 
WWUS76 KLOX 280359
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
859 PM PDT SUN APR 27 2014

...GUSTY WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA
AND SANTA BARBARA COUNTIES AS WELL AS THE SANTA BARBARA SOUTH
COAST AND THE ANTELOPE VALLEY THROUGH MONDAY MORNING...

.BEHIND A EXITING COLD FRONT...GUSTY NORTHERLY WINDS WILL
CONTINUE ACROSS THE MOUNTAINS AND THE SANTA BARBARA SOUTH
COAST...WHILE WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE
ANTELOPE VALLEY AND INTERSTATE 5 CORRIDOR.

CAZ053-054-281200-
/O.EXT.KLOX.WI.Y.0034.000000T0000Z-140428T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
859 PM PDT SUN APR 27 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS AND TIMING...NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH
  GUSTS TO 45 MPH STRONGEST GUSTS ACROSS THE INTERSTATE 5 CORRIDOR
  THROUGH MONDAY MORNING.

* IMPACTS...ROADWAYS THAT WILL BE AFFECTED BY THE GUSTY WINDS 
  INCLUDE INTERSTATE 5 AND HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-281000-
/O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
859 PM PDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30
  MPH WITH GUSTS BETWEEN 35 AND 45 MPH ACROSS THE SANTA YNEZ
  MOUNTAINS AND BELOW PASSES AND CANYONS FROM GAVIOTA TO GOLETA
  THROUGH EARLY MONDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA AND SAN 
  MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-281000-
/O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
859 PM PDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY MONDAY MORNING.
  STRONGEST GUSTS WILL OCCUR THIS EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
670 
WWUS76 KLOX 280913
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
213 AM PDT MON APR 28 2014

WIND ADVISORIES HAVE BEEN CANCELLED FOR THE LOS ANGELES...VENTURA
AND SANTA BARBARA COUNTY MOUNTAINS AS WELL AS THE SANTA BARBARA
SOUTH COAST AND ANTELOPE VALLEY...

.WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY THRESHOLDS THIS
MORNING. GUSTY NORTHERLY WINDS WILL REDEVELOP LATE THIS AFTERNOON
AND EVENING FOR THE MOUNTAINS ONCE AGAIN AND A WIND ADVISORY WILL
BE REISSUED LATER THIS MORNING WITH THE DETAILS. 

CAZ053-054-281015-
/O.CAN.KLOX.WI.Y.0034.000000T0000Z-140428T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
213 AM PDT MON APR 28 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

THE WIND ADVISORY HAS BEEN CANCELLED THIS MORNING AS GUSTS HAVE
BEEN BELOW WIND ADVISORY THRESHOLDS. THERE WILL CONTINUE TO BE
NORTHERLY WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH THIS MORNING.

$$

CAZ039-052-059-281015-
/O.CAN.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA...LANCASTER...PALMDALE
213 AM PDT MON APR 28 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY THRESHOLDS THIS
MORNING. HOWEVER...THERE WILL BE GUSTY SUNDOWNER WINDS EXPECTED TO
INCREASE LATE THIS AFTERNOON AND EVENING AND ANOTHER WIND
ADVISORY WILL BE REISSUED WITH THE DETAILS LATER THIS MORNING.


$$

KAPLAN/DB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 27, 3:49 AM PDT, 46 minutes earlier.

Area forecast discussion, Apr 27, 3:49 AM PDT, 46 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
349 AM PDT SUN APR 27 2014

.SYNOPSIS...
AFTER ONE MORE RELATIVELY COOL AND BREEZY DAY TODAY...BUILDING HIGH
PRESSURE AND OFFSHORE FLOW WILL BRING SIGNIFICANT WARMING TO THE
REGION BOTH MONDAY AND TUESDAY...WITH WELL ABOVE NORMAL TO NEAR
RECORD HIGH TEMPERATURES WEDNESDAY AND THURSDAY. THERE WILL BE SOME
GUSTY OFFSHORE WINDS AT TIMES MONDAY NIGHT THROUGH THURSDAY.
SOME COOLING IS EXPECTED ON FRIDAY AND SATURDAY AS HIGH PRESSURE
ALOFT WEAKENS.

&&

.SHORT TERM (TODAY-TUE)...EXCEPT FOR SOME LOW CLOUDS ON THE NORTH
SLOPES OF THE MTNS AND ACROSS INTERIOR SECTIONS OF SLO AND SBA
COUNTIES...AND A FEW HIGH CLOUDS...SKIES WERE MOSTLY CLEAR ACROSS
THE REGION THIS MORNING. THE SOUTHERN END OF A WEAKENING FRONTAL
SYSTEM WAS LOCATED JUST OFF THE CENTRAL COAST...AND AS IT MOVES
EASTWARD...SKIES WILL LIKELY BECOME MOSTLY CLOUDY IN AREAS N OF PT
CONCEPTION THIS MORNING. THERE IS AN OUTSIDE CHANCE OF A SHOWER OR
TWO...MAINLY NORTH OF SAN LUIS OBISPO. ELSEWHERE...SKIES MAY BECOME
PARTLY CLOUDY LATE THIS MORNING OR THIS AFTERNOON...BUT EVEN THAT
MAY BE A STRETCH. MAX TEMPS WILL LIKELY BE UP A FEW DEGREES IN MOST
AREAS TODAY...BUT SHOULD STILL BE A TOUCH BELOW NORMAL.

GUSTY NORTHWEST TO NORTH WINDS CONTD ACROSS THE INTERSTATE 5
CORRIDOR AND THE ANTELOPE VALLEY...AT LOW END ADVISORY LEVELS IN
SEVERAL LOCATIONS. WHILE WINDS MAY DECREASE FOR A WHILE THIS
MORNING...THEY ARE FORECAST TO INCREASE AGAIN LATER THIS AFTERNOON
AND EVENING AS SUBSIDENCE BEHIND THE WEAKENING FRONT PUSHES INTO THE
AREAS. THEREFORE...WILL HAVE WIND ADVISORIES FROM THIS MORNING
THROUGH LATE TONIGHT IN THESE AREAS. HAVE ALSO ISSUED WIND
ADVISORIES FOR THE SANTA BARBARA MOUNTAINS AND ADJACENT SOUTH COAST
FROM LATE THIS AFTERNOON THROUGH LATE TONIGHT AS MODELS SHOW A
DECENT BUMP UP IN THE WINDS THERE. GUSTY NW WINDS WILL AFFECT THE
CENTRAL COAST THIS AFTERNOON AND EVENING...WITH GUSTY W WINDS ACROSS
COASTAL SECTIONS OF L.A. AND VTU COUNTIES...BUT WINDS SHOULD REMAIN
BELOW ADVISORY LEVELS FOR THE MOST PART IN THESE AREAS.

AN UPPER RIDGE WILL AMPLIFY JUST TO THE WEST OF THE REGION THROUGH
TUE. THE WRF SUGGESTS THERE COULD BE SOME PATCHY LOW CLOUDS AND FOG
ON THE CENTRAL COAST LATE TONIGHT AND EARLY MONDAY...WITH SOME
CLOUDS POSSIBLY PUSHING INTO INTERIOR SLO AND SBA COUNTIES FROM THE
SAN JOAQUIN VALLEY AS WELL. OTHERWISE...SKIES WILL BE CLEAR TONIGHT
THROUGH TUE. DECENT NLY GRADIENTS SHOULD BRING ANOTHER ROUND OF
GUSTY TO POSSIBLY ADVISORY LEVEL WINDS TO SOUTHERN SBA COUNTY MON
NIGHT. LOW LEVEL FLOW WILL TURN NELY BY LATE MON NIGHT OR TUE
MORNING...SO EXPECT GUSTY WINDS TO DEVELOP ACROSS MOST OF VTU
COUNTY...THE MOUNTAINS OF AND NORTHERN AND WESTERN VALLEYS OF L.A.
COUNTY...AND BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD.
WINDS COULD REACH ADVISORY LEVELS. MAX TEMPS WILL JUMP SIGNIFICANTLY
BOTH MONDAY AND TUE...WITH DAY TO DAY MAX TEMP INCREASES POSSIBLY
EXCEEDING 10 DEGREES EACH DAY IN THE VLYS AND ACROSS INTERIOR
SECTIONS OF THE COASTAL PLAIN. MAX TEMPS WILL BE ABOVE NORMAL JUST
ABOUT EVERYWHERE MONDAY...THEN WELL ABOVE NORMAL ON TUE. MAX TEMPS
WILL LIKELY REACH OR EXCEED 90 DEGREES IN THE VALLEYS AND ACROSS
INTERIOR SECTIONS OF THE COASTAL PLAIN INCLUDING THE CENTRAL COAST
ON TUE.

.LONG TERM (WED-SAT)...AN EXTENDED PERIOD OF HOT WEATHER DURING THE
PERIOD AS A CLASSIC OMEGA BLOCK PATTERN WILL SET UP WED AND
THU...WITH THE AXIS OF THE RIDGE DIRECTLY OVER THE FORECAST AREA.
LOW LEVEL GRADIENTS WILL REMAIN DECENTLY OFFSHORE...LIKELY ENOUGH SO
TO CONTINUE TO BRING GUSTY NE WINDS AT TIMES TO PORTIONS OF L.A. AND
VTU COUNTIES THROUGH THU MORNING. MAX TEMPS WILL LIKELY RISE A BIT
MORE ON WED...THEN CHANGE LITTLE ON THU...WITH TEMPS A GOOD 15 TO 25
DEGREES ABOVE NORMAL IN MOST AREAS...AND IN RECORD TERRITORY. WOULD
NOT BE SURPRISED IF A FEW LOCATIONS HAD HIGHS NEAR 100 DEGREES WED
OR THU IN THE VLYS...WITH HIGHS WELL UP INTO THE 90S ACROSS INTERIOR
SECTIONS OF THE COASTAL PLAIN. THE UPPER HIGH IS EXPECTED TO WEAKEN
A BIT ON FRI...AND MORE SO ON SAT. THERE WILL LIKELY BE SLIGHT
COOLING ON FRI...BUT HIGHS SHOULD STILL REACH OR EXCEED 90 IN THE
VLYS AND PROBABLY ACROSS INTERIOR SECTIONS OF THE COASTAL PLAIN.
MORE SIGNIFICANT COOLING IS EXPECTED SAT AS ONSHORE GRADIENTS
INCREASE.

&&

.AVIATION...27/12Z...WILL BE ISSUED WITH THE 12Z TAFS.

&&

.MARINE...27/330 AM PDT...
GOOD CONFIDENCE THAT GALE FORCE WINDS WILL DEVELOP EACH AFTERNOON
AND EVENING FOR THE OUTER WATERS SOUTH OF POINT CONCEPTION THROUGH
MONDAY AND FOR THE SBA CHANNEL THROUGH THIS EVENING. THERE WILL BE
SMALL CRAFT ADVISORY THRESHOLDS ACROSS ZONE 655 WITH CONTINUED
CHOPPY SEAS...ESPECIALLY THIS AFTERNOON. SEAS WILL SLOWLY SUBSIDE
LATER TODAY...BUT WILL STILL REMAIN CHOPPY. LONG PERIOD SOUTH SWELL
WILL BEGIN TO DIMINISH SOME TONIGHT INTO MONDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...BRUNO
AVIATION/MARINE...KAPLAN
SYNOPSIS...

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 26, 5:14 PM PDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
514 PM PDT SAT APR 26 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
514 PM PDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... THROUGH TONIGHT

DANGEROUS WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH
WILL AFFECT THE ANTELOPE VALLEY THROUGH THIS EVENING. THERE WILL BE
PATCHY BLOWING SAND AND DUST AS WELL LOWERING VISIBILITY TO LESS
THAN A QUARTER MILE OR LESS AT TIMES ACROSS HIGHWAY 14 AND 138.
THERE WILL ALSO BE GUSTY WEST TO NORTH WINDS ACROSS COASTAL AREAS AS
WELL AS THE MOUNTAINS THROUGH THIS EVENING AS WELL. GALE FORCE NW TO
W WINDS WILL CONTINUE ACROSS THE OUTER AND INNER WATERS SOUTH OF
POINT CONCEPTION THROUGH LATE TONIGHT. HIGH SURF CONDITIONS CAN BE
EXPECTED ON WEST FACING BEACHES OF VENTURA AND LOS ANGELES COUNTIES
THROUGH THIS EVENING. THERE WILL BE A HIGH RIP CURRENT RISK AS WELL
DUE TO THE CHOPPY SEAS PILING UP ACROSS THE BEACHES.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

GALE FORCE WINDS ARE EXPECTED TO PERSIST THROUGH MONDAY AFTERNOON
ACROSS THE OUTER WATERS AROUND AND SOUTH OF POINT CONCEPTION. THE
CHOPPY SEAS WILL KEEP A HIGH RIP CURRENT RISK AT WEST FACING BEACHES
ON SUNDAY. THERE WILL BE A SIGNIFICANT WARM UP BY TUESDAY AND
CONTINUING THROUGH AT LEAST THURSDAY WITH HOT AND DRY CONDITIONS
EXPECTED ACROSS THE REGION...ESPECIALLY INTERIOR AREAS. HOWEVER
INLAND COASTAL AREAS WILL ALSO BE MUCH WARMER THAN NORMAL. THERE
COULD BE ELEVATED FIRE WEATHER CONCERNS AS WELL THROUGH MUCH OF NEXT
WEEK.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SIRARD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:06 PM PDTBeach Hazards StatementLOX28 hr
Apr 26, 5:06 PM PDTHigh Surf AdvisoryLOX5 hr
Apr 26, 8:10 PM PDTSmall Craft AdvisoryLOX31 hr
Apr 27, 3:18 AM PDTSmall Craft AdvisoryLOX24 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.